MAUDE Adverse Event Report: STAAR SURGICAL COMPANY PHAKIC INTRAOCULAR LENS; IMPLANTABLE TORIC COLLAMER LENS (ICL)

STAAR SURGICAL COMPANY PHAKIC INTRAOCULAR LENS; IMPLANTABLE TORIC COLLAMER LENS (ICL)
Model Number VTICM5_13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A health professional reported that following a replacement implantable collamer lens (icl) implantation procedure, the patient experienced a subtle inferotemporal shadow.The lens was repositioned and some improvement was noted.If additional information is received, a supplemental medwatch report will be submitted.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
 
Additional Manufacturer Narrative
H6: clinical code 4581: inferotemporal shadow.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: h1- disregard initial mdr as it is not applicable.Claim: (b)(4).

Brand Name
PHAKIC INTRAOCULAR LENS
Common Device Name
IMPLANTABLE TORIC COLLAMER LENS (ICL)
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key20895216
Report Number2023826-2024-05603
Device Sequence Number7843139
Product Code QCB
UDI-Device Identifier00840311311781
UDI-Public(01)00840311311781(11)240811(17)270731
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberVTICM5_13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date02/14/2025
Date Device Manufactured08/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale